English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51296/86402 (59%)
Visitors : 8157489      Online Users : 111
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/98189

    Title: Erratum to: The Minimal Speed of Traveling Fronts for the Lotka–Volterra Competition System
    Authors: Guo, Jong-Shenq;Liang, Xing
    Contributors: 淡江大學數學學系
    Date: 2013-12
    Issue Date: 2014-06-11 10:28:02 (UTC+8)
    Publisher: New York: Springer New York LLC
    Relation: Journal of Dynamics and Differential Equations 25(4), pp.1251-1252
    DOI: 10.1007/s10884-013-9332-3
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1312jdde-er.pdf90KbAdobe PDF132View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback